# SDR CALA0001998

- Difficulty date: December 26, 2000
- Submitted: December 27, 2000
- Operation: Air carrier
- Aircraft: N14063
- Make and model: Doug DC-10-30
- Aircraft serial: 47864
- Aircraft time: 100,984 hours, 21,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: EMSE299A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT TEST FUNCTION WOULD NOT GIVE A VALID TEST. THE L-2 DOOR EMERGENCY LIGHT BATTERY PACK WAS REMOVED AND REPLACED IAW MM 33-51-01. OPERATIONAL CHECKS WERE GOOD.
